# SDR B4MR98010

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 94-02-04, FOUND FRAME AT BS 783.95 LT SIDE HAS MISDRILLED HOLE, JUST ABOVE CENTER WING TANK UPPER SKIN.  INSTALLED FREEZE PLUG IAW B727 SRM 51-10-7 AND EA B2-53-016.  NON-ROUTINE TASK CARD NUMBER 15287.
